MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ILAB POLARIS MULTI-MODALITY GUIDANCE SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION ILAB POLARIS MULTI-MODALITY GUIDANCE SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H74939322120C0
Medical Device Problem Codes Device Displays Incorrect Message (2591); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred, resulting in an aborted procedure.An ilab ultrasound imaging system was used for intravascular ultrasound (ivus) examination of the target lesion.During the ivus procedure, on the first connection when the opticross was inserted, the ivus system polaris was indicated as a simulator, and it was unable to complete the case.No patient complications were reported.
 
Additional Manufacturer Narrative
B3 date of event was estimated based on aware date as the date was not reported.G4 pma 510 k170204, k191008, k201178.
 
Additional Manufacturer Narrative
B3 date of event was estimated based on aware date as the date was not reported.G4 pma 510 k170204, k191008, k201178 investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.However, the evidence found within the complaint was reviewed during the course of this investigation, and based on that evidence, the complaint was confirmed conclusion: based on a thorough review of the reported complaint, the cause of the reported event could not be determined, and the case could not be completed.The investigation conclusion code of cause not established was selected.
 
Event or Problem Description

Brand Name
ILAB POLARIS MULTI-MODALITY GUIDANCE SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21509858
Report Number2124215-2025-10247
Device Sequence Number8020729
Product Code DQK
UDI-Device Identifier08714729946106
UDI-Public08714729946106
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939322120C0
Device Catalogue NumberH74939322120C0
Device Lot Number0000202511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date04/05/2026
Date Device Manufactured03/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown